MathSciNet Relay Station
MathSciNet bibliographic data
MR2176961 34K18 (37G40 37N25 92B20)
Campbell, Sue Ann; Yuan, Yuan; Bungay, Sharene D. Equivariant Hopf bifurcation in a ring of identical cells with delayed coupling. Nonlinearity 18 (2005), no. 6, 2827–2846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement